MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035473060
Medical Device Problem Codes Device Misassembled During Manufacturing /Shipping (2912); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the position of the radiopacity marker on the subject coil seemed misplaced.The subject coil seems to be more ahead of the microcatheter.The procedure was completed successfully using the subject device.No further information is available.
 
Additional Manufacturer Narrative
This is 1 of 3 mdrs (1st mdr).H3 device evaluated by mfg ¿updated f10 / h6 medical device problem code - device code grid - updated section b1 adverse event/product problem - corrected - no product problem section h1 type of reportable event - corrected - no malfunction due to the automated mes (manufacturing execution system), there are controls in the manufacturing process to ensure the product met specifications upon release.A lot history review was completed, and no issues were identified.On review of the device history record (dhr) for this lot, it was determined that scrap that occurred during the manufacturing of this lot were not related to this complaint.Additionally, a component lot history review was completed on the delivery hypotube lots associated with this unit, and no issues were identified.During visual inspection, the coil delivery wire was seen to be kinked/bent in multiple locations.The ro marker (radiopacity marker) was present on the delivery wire.The main coil was implanted and was not returned with the delivery wire.A functional inspection was not applicable, as the reported complaint is a dimensional issue.The reported complaint was not confirmed based on analysis.The ro marker was determined to be in the correct location.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the position of the radiopacity marker on the subject device seemed to be misplaced, as the coil appeared to be more ahead of the microcatheter than usual.The procedure itself was completed successfully using the subject device.Additional information provided by the customer indicated that no anomalies were noted to the packaging/device prior to use on the patient, the device was prepared for use as per the directions for use, continuous flush was set up and maintained throughout the clinical procedure, the tortuosity of the patient's anatomy was average, and the coil was advanced slowly and carefully without excessive force.The device was returned for analysis, and it was noted that the coil delivery wire was kinked in multiple locations along its length.The ro marker was present on the delivery wire.The main coil was not returned with the delivery wire as it had been electrolytically detached and implanted in the patient as evidenced by the dissolved detachment zone.One potential cause for the reported event is the distance between the proximal marker of the delivery wire and the detachment zone is too long.However, the measurements that set this specification cannot be made post detachment due to the absence of the detachment zone.The dimension from ro marker to distal firm was found to be within specification.While the reported complaint could not be confirmed through direct measurement of the returned unit, a review of the manufacturing records indicates that the device was manufactured to specification.Based on the full investigation of the device history and analysis of the returned unit, an assignable cause of not confirmed will be assigned to the as reported 'ro marker band misaligned', since the investigation included a returned product review (visual, physical, and/or performance testing) which showed no evidence of either the alleged issue or any defect which could have contributed to the event.An assignable cause of handling damage will be assigned to the as analyzed 'coil delivery wire kinked/bent' since this issue is associated with handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 3MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21988688
Report Number3008881809-2025-00263
Device Sequence Number19952730
Product Code HCG
UDI-Device Identifier04546540676429
UDI-Public(01)04546540676429(17)260606(10)24362616
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2026
Device Catalogue NumberM0035473060
Device Lot Number24362616
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 CATHETER (STRYKER).; TARGET COIL (STRYKER).
Patient SexUnknown